# SDR 20000622SH027

- Difficulty date: May 18, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N4142N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449128
- Engine: Cont TSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD2
- Part serial: 70159210
- Condition: Failed
- Location: Fuel Injector
- Part time: 923 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE DIED ON ROLL-OUT AFTER LANDING.  THIS SERVO HAS 923 HOURS TT SINCE NEW AND 450 HOURS FROM REPAIR OF MIXTURE PLATE.  ENGINE RAN ROUGH AT IDLE AND AT LOW POWER SETTINGS.  THE MIXTURE WAS ON THE RICH SIDE AND UNABLE TO ADJUST MIXTURE.  SERVO REMOVED AND A NEW ONE INSTALLED IAW TCM AND PIPER MM.   (X)
